Talk

Advanced search

TTC after birth control

(3 Posts)
EmeliaHughes Wed 12-Aug-15 10:53:18

Okay so myself and my partner have decided that we want to start TTC. I had ONE shot of depo back in November '14 and have been on the pill for about 3 months now to try and regulate my periods as I never had one on the shot. It seems to have worked but I don't know if I'm ovulating but I do have a bleed once a month on the 7 day break. I've read really bad things about the shot, I really wish I done some research before getting it! Will the pill have jump started a normal menstrual cycle?

I'm really worried I may have done some damage to my body, I had a late miscarriage at 20 weeks in August '14 and feel ready to try again but am conscious that it could take quite a while because of the shot.

Does anyone have any suggestions? I'm only a week in to a packet of my pills, shall I wait until this packet is finished or can I stop them now?

Thank you x

MrsHughes25 Wed 12-Aug-15 16:22:50

Hi chick- you seem as full of questions as me!
Really sorry to hear of your miscarriage x

Ikeameatballs Wed 12-Aug-15 17:11:27

I assume you are taking a combined pill rather than a progesterone only one?
The pill won't have kickstarted a normal cycle, the bleeds are just withdrawal bleeds from the hormones in the pill and not part of a menstrual cycle at all. You can stop taking the pill wherever you are in a packet.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now